# SDR REXA2025022600229

- Difficulty date: January 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS549 HAS CORROSION BETWEEN STGR 17L AND 18L. COMPLIED WITH EA NO: CRJ753-18456 REV IR DATED 02/19/2025.
